# SDR YENA2025081300834

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 02415
- Aircraft time: 74,911 hours, 27,458 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499005AP1
- Part serial: 10065
- Condition: Odor
- Location: Zone 100
- Part time: 8,609 hours, 3,436 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#562, SJU-BOS.  LEVEL 2 ODOR EVENT. DISSIPATED WITH PACK 1 TURNED OFF VIA ODOR CHECKLIST. DIRTY SOCK/ BURNT CRAYON; REMOVED AND REPLACED LH OZONE FILTER IAW AMM 21-51-41, AND RECIRCULATING FILTERS IAW AMM 21-21-41. INSPECTED APU COMPARTMENT NO LEAK NOTED. COMPLIED WITH INFO NOTICE 2017-T015L. DECONTAMINATION LEVEL C WAS ACCOMPLISHED PER TSM 05-50-00. A/C OK SVC.
